# SDR DALA2022032201870

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 52,176 hours, 27,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - DOOR 2R SLIDE WILL NOT STAY ARMED IN FLIGHT. CORRECTIVE ACTION: CLEANED GIRT BAR AND GIRT BAR LOCKING SYSTEM. DOOR ARMING SYSTEM AT2R OPERATES NORMAL. (8592344)
